MathSciNet Relay Station
MathSciNet bibliographic data
MR1373756 60F17
Rio, Emmanuel Vitesses de convergence dans le principe d'invariance faible pour la fonction de répartition empirique multivariée. (French) [Rates of convergence in the weak invariance principle for the multivariate empirical distribution function] C. R. Acad. Sci. Paris Sér. I Math. 322 (1996), no. 2, 169–172.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement